• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On classification of groups of points on Abelian varieties over finite fields

Moscow Mathematical Journal. 2015. Vol. 15. No. 4. P. 805-815.

In this paper we improve our previous results on classification of groups of points on abelian varieties over finite fields. The classification is given in terms of the Weil polynomial of abelian varieties in a given k-isogeny class over a finite field k. © 2015 Independent University of Moscow.